A new approach for some NLDEs with variable coefficients


PANDIR Y. , DEMİRAY Ş. T. , BULUT H.

OPTIK, vol.127, no.23, pp.11183-11190, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 23
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.08.019
  • Title of Journal : OPTIK
  • Page Numbers: pp.11183-11190

Abstract

This study is related to new soliton solutions compound KdV-Burgers equation, generalized KdV equation and (2+1) dimensional Broer-Kaup equations with variable coefficients. The generalized Kudryashov method (GKM) has been tackled for procuring exact solutions of these equations. By using this method, dark and bright soliton solutions of these equations have been found. Also, some graphical representations have been given to observe the structure of these solutions. (C) 2016 Elsevier GmbH. All rights reserved.